# SDR UPS98227224

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19232
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ON REMOVAL OF RT ELEVATOR STATIC DISCHARGER ELEVATOR SKIN FOUND CORRODED.  ELEVATOR SKIN PANEL REPLACED IAW DRAWING 65-25640.
